# SDR VNAA20240425015

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAILS BTW FS379.00 TO FS581.00 (2EA), FS661+16 TO FS720.85 (2EA), FS744.15 TO FS761.85 (1EA) AND FS785.15 TO FS897.70 (3EA).  IDE SEAT RAILS BTW FS379.00 TO FS581.00 (2EA), FS661+16 TO FS720.85 (2EA), FS744.15 TO FS761.85 (1EA) AND FS785.15 TO FS897.70 (3EA) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-A02, CRJ900 SRM 53-31-49-101-001-A02, CRJ-900 SRM 53-41-49-101-001-A02 AND PER SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49
